# SDR ASAA2025010955442

- Difficulty date: January 9, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 32,160 hours, 9,918 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496444
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT R/H TRANSITION PANEL HAS CORROSION FROM STA 500A TO 500F. GROUNDED - YES. REMOVED CORR. FROM FWD PIT R/H TRANS. PNL FROM STA.500A TO 500F ORIG. THICKNESS .040 IAW B737-900 SRM 53-30-53. MAT. LOSSED .018 REMAINING THICKNESS .022 FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-00-53 FROM STA. 500L TO STA. 500F, STA 500A TO STA 500C FOUND TO BE WITHIN LIMITS IAW B737-900 SRM 53-00-53. TOOL# T822YU DUE DATE 20/MAR/25. LOCATED AND DRILLED, COUNTER SUNKED AND DEBURRED NEW TRANS. PNL AND SPLICES IAW B737-900 SRM 51-40-05. ALODINED IAW B737-900 AMM 51-21-41. PRIMED IAW B737-900 AMM 51-21-72. REMOVED AND INSTALLED WITH NEW TRANS PNL AND SPLICES IAW B737-900 SRM 53-00-53.
